# SDR UALA2013011600284

- Difficulty date: January 15, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 80,758 hours, 23,450 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Arm
- Condition: Dirty
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT ARM.  CLEANED DEBRIS FROM DOOR CELL PER AMM.
